changed it to 100mg daily due to B/P 140/100. Her ankles started swelling about 10 days into taking the 100mg, in the past week is has got worse now her legs are swollen too.She is not having any SOB and B/P has been running 130/80 range. My question is it possible she could be allergic to the filler in the generic, she has had that trouble before or could that just be a side affect to the medication?
No responses have yet been posted. Add your response to this question.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Losartan 50mg for a couple weeks now and seem to be feeling a little tired, not as?
Posted 16 Jun 2011 • 1 answer
Posted 6 Oct 2011 • 3 answers
Posted 23 May 2014 • 2 answers
Posted 9 Oct 2015 • 1 answer
Can taking amlodipine 5mg and losartan 50mg cause swelling of ankles and feet, weight gain and hair?
Posted 17 days ago • 0 answers